# SDR MWEA97030

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 3925389
- Condition: Corroded
- Location: Ventral Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE LEFT GUSSET BELOW THE VENTRAL DOOR THRESHOLD PLATE EXFOLIATED.  MAINTENANCE FABRICATED A GUSSET IAW DOUGLAS DWG 3925389 AND INSTALLED IAW SRM 51-10-4.
